# SDR RAIA2009080600001

- Difficulty date: July 28, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 23,111 hours, 21,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7918 - SYR - CREW REPORTED THAT THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3A WAS INOPERATIVE.  MAINTENANCE SECURED SOME LOOSE WIRES AT THE EMERGENCY LIGHT ASSEMBLY.  FOLLOW-ON OPERATIONAL CHECK OF THE EMERGENCY LIGHTS CHECKED GOOD.
